# SDR SWAA2021042257756

- Difficulty date: March 19, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Chafed
- Location: Bs 1120-1132
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB SKATE ANGLE ( INTERFACE CLOSURE ANGLE) CHAFED; RH SIDE BS 1120 TO BS 1132 / REMOVED AND REPLACED VERTICAL STAB R/H SKATE ANGLE BS 1016 TO BS 1132 DUE TO NO ALLOWABLE LIMIT IN THE SRM IAW SRM 51-40-02 DWG # 148A8300
